MathSciNet Relay Station
MathSciNet bibliographic data
MR166185 10.46 (10.67)
Birch, B. J. Waring's problem for ${\germ p}$-adic number fields. Acta Arith. 9 1964 169–176.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement